# SDR 97ZZZX2586

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0498
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: S5110
- Condition: Failed
- Location: Fuel Supply
- Part time: 250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CESSNA SB CAB 96-15 'FUEL HOSE INSPECTION-REPLACEMENT', FOUND ONE OF THE MAIN FUEL SUPPLY HOSES WAS DETERIORATED TO THE POINT THAT FUEL FLOW WAS RESTRICTED.  SUBMITTER FEELS THIS CONDITION COULD LEAD TO AN ENGINE SHUT DOWN IN-FLIGHT.
